# SDR DALA2017021501327

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CORRODED BETWEEN BS 700 - 720 RBL 59.    REMOVED CORROSION AND FOUND OUT OF LIMITS.  LOCATED,  DRILLED, AND INSTALLED A NEW FLOOR SUPPORT IAW SRM.
